Zirtek Allergy Solution - 150ml - Pharmacy 24 Hours
-10%
, , , ,

Zirtek Allergy Solution – 150ml


Fast relief from hayfever and other allergies

£5.75 £6.38

Zirtek Allergy Solution containing cetirizine hydrochloride, offers once daily relief from symptoms such as sneezing; a runny, blocked up nose; itchy and watery eyes as a result of hayfever or other allergies (e.g. dust, mould and pet allergies). Also relieves the symptoms of urticaria (hives and itchy skin rashes).

Ingredients:

Active ingredient: Cetirizine hydrochloride – 1mg per 1ml

Other ingredients: Sorbitol (E420), Glycerol (E422), Propylene glycol, Saccharin sodium, Methylhydroxybenzoate (E218), Propylhydroxybenzoate (E216), Banana flavouring, Sodium acetate (E262), Acetic acid (E260), Purified water

Storage

Keep out of the reach and sight of children. Use within 3 months of opening.

Who is this suitable for?

Suitable for use by adults and children aged 2 and over.

Preparation and Usage:

The recommended dosage for this solution varies depending on the age of the user. The recommended dosages are as follows:

Children aged 2-6 – 1 x 2.5ml spoonful, twice a day, in the morning and evening

Children aged 6-12 – 1 x 5ml spoonful, twice a day, in the morning and evening

Adults and children aged 12 and over – 2 x 5ml spoonful, once a day

If symptoms persist or worsen, stop using and speak to a doctor or pharmacist for advice.

Please read the enclosed leaflet before use – Click Here.

 

Weight 0.1 kg

Based on 0 reviews

0.0 overall
0
0
0
0
0

Be the first to review “Zirtek Allergy Solution – 150ml”

There are no reviews yet.

0
    0
    Your Cart
    Your cart is emptyReturn to Shop